# SDR CALA2016062200378

- Difficulty date: June 18, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 54,667 hours, 19,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32129
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER FUSELAGE HAS A DENT WITH PREVIOUS BLENDOUT IAW DAMAGE.  AFTER INSPECTION C/W BLENDOUT OUT OF LIMITS, MORE THAN 10 PERCENT OF MATERIAL REMOVED.  PERFORMED CATEGORY B REPAIR WITH VISUAL INSPECTION CYCLES OF 3, PERFORMED CATEGORY B REPAIR WITH INSPECTION THRESHOLD OF 50,000, 440 CYCLES IAW TABLE 205, REF APB 737-800.  RETROFIT INSTALLATION, 0 FLIGHT CYCLES AND DETAILED VISUAL INSPECTION OF 3,440 CYCLES, SRM 53-00-01.  REPAIR 3 IAW TABLE 205, REF APB 737-800, RETROFIT INSTALLATION, SRM 53-00-01, REPAIR 3 PERFORM THRESHOLD INSPECTION WITHIN 50,000 FLT CYCLES AND THEN ACCOMPLISHED REPETITIVE INSPECTION WITHIN 3440 FLT CYCLES, THEREAFTER.
